MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM 4 PATIENT MONITOR; COMPACT PORTABLE PATIENT MONITORS

PHILIPS MEDICAL SYSTEMS SURESIGNS VM 4 PATIENT MONITOR; COMPACT PORTABLE PATIENT MONITORS
Model Number 863063
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer contacted the customer care solution center and alleged that the complaint device failed the audio test and was very quiet.The customer was unable to increase the volume of the complaint device.The complaint device was not in clinical use at the time that the issue was discovered.

Brand Name
SURESIGNS VM 4 PATIENT MONITOR
Common Device Name
COMPACT PORTABLE PATIENT MONITORS
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key9842567
Report Number1218950-2020-01745
Device Sequence Number3296368
Product Code MHX
UDI-Device Identifier00884838000032
UDI-Public(01)00884838000032
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K052707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863063
Device Catalogue Number863063
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1